# SDR SWAA2022020247297

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 14,762 hours, 6,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A93514201
- Part serial: UNKNOWN
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO O/B SEAL RETAINER FASTENER HOLES ON #3 CONOE FAIRING DAMAGED (ELONGATED) / R&R FAIRING IAW AMM 27-51-18.POS 3 PN OFF 113A9351-4201 SN OFF UNK PN ON 113A9350-1 SN ON WN7819AMT 34459INSP 22492
